# SDR AALA20090825TUL15

- Difficulty date: August 20, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N7522A
- Make and model: Doug DC-9-82
- Aircraft serial: 49899
- Aircraft time: 55,968 hours, 28,729 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER CARGO DOOR BEAM, STATION 640-688.  INSTALLED DOOR JAMB DOUBLER UNDER AARD 53-10-00-3.
